# SDR DL72L011138

- Difficulty date: October 20, 2000
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 652163262
- Part serial: BN95
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT THE LOWER AFT CHORD ANGLE WAS FOUND CRACKED AT I/B AFT FLAP DRIVE ROD CUTOUT.
